# SDR AUS20031073

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 3452 · ATC Transponder System
- Part: Diode
- Part number: 007062270000
- Condition: Failed
- Location: Atc Transponder
- Component: Atc Transponder, King
- Component part number: KT76C
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) TRANSPONDER DIODE FAILED. EVIDENCE OF MINOR BURNING ON CIRCUIT BOARD.
